# SDR CALA2025031202732

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 64,737 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27C EMERG EXIT LIGHT BROKEN REPLACED EMERGENCY LIGHT ASSY REF AMM 33-51-11. LIGHT OPERATION NORMAL
